# SDR CA030618005

- Difficulty date: June 13, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Stbros SD360
- Aircraft time: 28,780 hours
- Engine: Pwa PT6A65AR
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Part number: LHA4B6101
- Condition: Jammed
- Location: Master
- Component: Master Gang Swi, Lucas, LHA4B6101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) THIS SWITCH SWITCHES POWER FROM EXTERNAL TO OFF AND TO INTERNAL POWER. THE SWITCH JAMMED AND IT WAS PHYSICALLY IMPOSSIBLE TO MOVE THE SWITCH TO THE OFF POSITION.
